Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


combivir/eletra dizziness
Jun 1, 2003

I'm taking combivir and kaletra once in the morning and once at night. It's been 2 weeks...the first week I had very little side effects- just a little dizziness, but nothing I couldn't handle. All of a sudden for the last 2 days, I have been so dizzy I can barely stand up. What can I do to combat this? I cannot function at work in this state. Is there a pill for dizziness? This is my first traetment.

Response from Dr. Young

I usually don't think of dizziness as a side effect of Combivir or Kaletra--

Rapid onset of dizziness suggests to me that perhaps something else might be going on. There are medications that can help with dizziness, like meclizine; but independent of cause, I'd contact your doctor to let him/her know about your symptoms and to get advice about what to do to minimize your discomfort. BY



Previous
Early Detection, Early Treatment/Newbie Needs the 411
Next
Low Viral Load, but early Infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement